Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Foams at mouth while sleeping, heavy breathing. Given medications. Is he allergic to antibiotics?

My 3 and a half year old baby foams at the mouth while sleeping now, his snores and breathes heavily too. It started this Monday after I took him to a hospital to see a doctor and so many medications were given to him.

Does it mean he's allergy to one of those medications - antibiotic? If yes, please explain.

Thanks and kind regards,

Lagos, Nigeria
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Allergy manifestations are usually in the form of skin rashes.

Foaming from mouth would more so be related to the illness I.e probably he has a bad throat tonsillitis with adenoids which is leading to difficulty in swallowing saliva .Mouth breathing and Snoring could be explained due to obstruction while breathing through narrow upper respiratory tract due to adenoids.

Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor